# SDR 2A6D20210715002

- Difficulty date: July 15, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N279AM
- Make and model: Snias AS350B3
- Aircraft serial: 4685
- Aircraft time: 5,315 hours, 12,708 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 7,577 hours, 13,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 350A21123921
- Condition: Chafed
- Location: Zone 200
- Part time: 5,315 hours, 12,708 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE ENGINE DECK (PN: 350A21-1239.21) IN THE FORM OF A CHAFE AND DENT.  THE DAMAGE AREAS WERE DISCOVERED TO BE NEAR THE SCUPPER DRAIN HOLE WITH THE CHAFE MEASURING PPROXIMATELY 0.50” LONG, 0.20” WIDE, AND 0.005” DEEP AT THE DEEPEST POINT, AND THE DENT MEASURING APPROXIMATELY 0.50” IN DIAMETER AND 0.040” DEEP,.
